# SDR SWIA201335587

- Difficulty date: November 23, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 26,941 hours, 22,328 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP, OTBD VANE ACTUATOR, FLAP UPPER SKIN IS CHAFED ON INTERNAL SURFACE.  C-CHECK REPAIRED LT INBD FLAP, AT OTBD VANE ACTUATOR INNER SURFACE IAW REO.
